Sure, yes, but you would expect it to be a short term problem for hours or even just a few days. Also the stress of surgery and medications used for the original problem can cause blurred vision. Permanant vision loss would not be expected unless you happened to have an attack of glaucoma or some type of vascular blockage to the eye around the time of surgery which would not necessarily be from the anesthesia. If you have a specific question go ahead and ask it.
I just had surgery a week ago yesterday under general anesthesia. My surgeon is surprised that I still have blurred vision, because as you said, it generally lasts only a few hours or days. However, it's now been 8 days and I have a constant headache along with blurred vision. Should I consult with my ophthalmologist rather than my surgeon? If this is a passing thing, I'm not so concerned, but could it be permanent?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.